# SDR ASAA2014010812351

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,405 hours, 8,212 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C2359
- Condition: Malfunctioned
- Location: Battery
- Part time: 45,114 hours, 17,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ACFT AT GATE WITH DEAD BATTERY.  ACFT GROUNDED.  REPLACED AUX & MAIN BATTERY IAW MM 24-31-01.  REPLACED AUX BATTERY CHARGER REF MM 24-31-31.  OPS CKS GOOD.
